Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2010
  2. Published

    Applications of branching processes to the final size of SIR epidemics

    Ball, F. & Neal, P. J., 22/01/2010, Workshop on Branching Processes and Their Applications . González Velasco, M., Puerto, I. M., Martínez, R., Molina, M., Mota, M. & Ramos, A. (eds.). Springer, p. 209-225 17 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  3. Published

    A maximal theorem for holomorphic semigroups on vector-valued spaces.

    Blower, G., Doust, I. & Taggart, R., 2010, The AMSI-ANU Workshop on Spectral Theory and Harmonic Analysis : The Australian National University, Canberra, July 2009. Hassell, A., McIntosh, A. & Taggart, R. (eds.). 44 ed. Canberra: Australian National University, Vol. 44. p. 105-114 10 p. (Proceedings of the Centre for Mathematics and its Applications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  4. Published

    Approximate amenability of semigroup algebras and Segal algebras

    Dales, H. G. & Loy, R. J., 2010, In: Dissertationes Mathematicae (Rozprawy Matematyczne). 474, 58 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Asymptotics of randomly stopped sums in the presence of heavy tails

    Denisov, D., Foss, S. & Korshunov, D., 2010, In: Bernoulli. 16, 4, p. 971-994 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Banach algebras on semigroups and on their compactifications

    Dales, H. G., Lau, AT-M. & Strauss, D., 2010, In: Memoirs of the American Mathematical Society. 205, p. 1-165 165 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    Convergence of probability collectives with adaptive choice of temperature parameters

    Smyrnakis, M. & Leslie, D. S., 2010, Learning and intelligent optimization: 4th International Conference, LION 4, Venice, Italy, January 18-22, 2010. Selected Papers. Blum, C. & Battiti, R. (eds.). Berlin: Springer, p. 200-203 4 p. (Lecture Notes in Computer Science; vol. 6073).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  8. Published

    Dilation theory for rank two graph algebras.

    Davidson, K. R., Power, S. C. & Yang, D., 2010, In: Journal of Operator Theory. 63, 2, p. 245-270 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    Fréchet algebras of power series

    Dales, H. G., Patel, S. R. & Read, C. J., 2010, Banach Algebras 2009. Loy, R. J., Runde, V. & Sołtysiak, A. (eds.). Warsaw: Polish Academy of Sciences, p. 123-158 38 p. (Banach Center Publications; vol. 91).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  10. Published

    Hochschild homology and cohomology of $\ell^1(\mathbb Z_+^k)$

    Choi, Y., 2010, In: The Quarterly Journal of Mathematics. 61, 1, p. 1-28 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    Injective convolution operators on $\ell^infty(\Gamma)$ are surjective

    Choi, Y., 2010, In: Canadian Mathematical Bulletin. 53, 3, p. 447-452 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. Published

    Permutation matrices and the moments of their characteristics polynomials

    Zeindler, D., 2010, In: Electronic Journal of Probability. 15, p. 1092-1118 27 p.

    Research output: Contribution to journalJournal articlepeer-review

  13. Published

    Simplicial homology of strong semilattices of Banach algebras

    Choi, Y., 2010, In: Houston Journal of Mathematics. 36, 1, p. 237-260 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  14. Published

    Splitting maps and norm bounds for the cyclic cohomology of biflat Banach algebras

    Choi, Y., 2010, Banach Algebras 2009. Loy, R. J., Runde, V. & Sołtysiak, A. (eds.). Warsaw: Polish Academy of Sciences, p. 105-121 17 p. (Banach Center Publications; vol. 91).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  15. Published

    Translation-finite sets and weakly compact derivations from $\ell^1(\mathbb Z_+)$ to its dual

    Choi, Y. & Heath, M. J., 2010, In: Bulletin of the London Mathematical Society. 42, 3, p. 429-440 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. 2009
  17. Published

    Continuous curves from infinite Kempe linkages.

    Owen, J. C. & Power, S. C., 12/2009, In: Bulletin of the London Mathematical Society. 41, 6, p. 1105-1111 7 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    Uniform bounds for point cohomology of $\ell^1(\mathbb Z_+)$ and related algebras

    Choi, Y., 15/10/2009, In: Journal of Mathematical Analysis and Applications. 358, 2, p. 249-260 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Discrete Tracy--Widom operators.

    Blower, G. & McCafferty, A., 10/2009, In: Proceedings of the Edinburgh Mathematical Society. 52, 3, p. 545-559 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Nonparametric estimation of the distribution function in contingent valuation models

    Leslie, D. S., Kohn, R. & Fiebig, D. G., 1/09/2009, In: Bayesian Analysis. 4, 3, p. 573-598 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Linear systems and determinantal random point fields.

    Blower, G., 07/2009, In: Journal of Mathematical Analysis and Applications. 355, 1, p. 311-334 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    Approximate and pseudo-amenability of various classes of Banach algebras

    Choi, Y., Ghahramani, F. & Zhang, Y., 15/05/2009, In: Journal of Functional Analysis. 256, 10, p. 3158-3191 34 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    A quantitative probabilistic investigation into the accumulation of rounding errors in numerical ODE solution.

    Mosbach, S. & Turner, A., 04/2009, In: Computers and Mathematics with Applications. 57, 7, p. 1157-1167 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    Efficient order selection algorithms for integer valued ARMA processes

    Enciso Mora, V., Neal, P. & Subba Rao, T., 01/2009, In: Journal of Time Series Analysis. 30, 1, p. 1-18 18 p.

    Research output: Contribution to journalJournal articlepeer-review

  25. Published

    Ascent and descent for sets of operators

    Kitson, D., 2009, In: Studia Mathematica. 191, 2, p. 151-161 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  26. Published

    Bayesian Analysis for Emerging Infectious Diseases

    Jewell, C., Kypraios, T., Neal, P. & Roberts, G., 2009, In: Bayesian Analysis. 4, 3, p. 465-496 32 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. Published

    Heisenberg-Lie commutation relations in Banach algebras.

    Laustsen, N. J. & Silvestrov, S. D., 2009, In: Mathematical Proceedings of the Royal Irish Academy. 109, 2, p. 163-186 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  28. Published

    Integer valued AR processes with explanatory variables

    Enciso-Mora, V., Neal, P. J. & Subba Rao, T., 2009, In: Sankyha B : Applied and Interdisciplinary Statistics. 71, 2, p. 248-263 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  29. Published

    On Browder tuples

    Harte, R. E. & Kitson, D., 2009, In: Acta Scientiarum Mathematicarum. 75, 3-4, p. 665-677 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  30. Published

    Planar aggregation and the Brownian web

    Turner, A., 2009, Proceedings of the 16th European Young Statisticians Meeting. p. 93-97 5 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  31. Published

    Sequentially updated probability collectives

    Smyrnakis, M. & Leslie, D. S., 2009, Decision and Control, 2009 held jointly with the 2009 28th Chinese Control Conference. CDC/CCC 2009. Proceedings of the 48th IEEE Conference on. IEEE, p. 5774-5779 6 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  32. Published

    Weighted convolution algebras on subsemigroups of the real line

    Dales, H. G. & Dedania, H. V., 2009, In: Dissertationes Mathematicae (Rozprawy Matematyczne). 459, 60 p.

    Research output: Contribution to journalJournal articlepeer-review

  33. 2008
  34. Published

    Approximation via toy Fock space - the vacuum-adapted viewpoint

    Belton, A. C. R., 09/2008, Quantum Stochastics and Information. Belavkin, V. P. & Guţă, M. (eds.). Singapore: World Scientific, p. 3-22 20 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  35. Published

    The generalized coupon collector problem

    Neal, P. J., 09/2008, In: Journal of Applied Probability. 45, 3, p. 621-629 9 p.

    Research output: Contribution to journalJournal articlepeer-review

  36. Published

    Atomic representations of rank 2 graph algebras.

    Davidson, K. R., Power, S. C. & Yang, D., 15/08/2008, In: Journal of Functional Analysis. 255, 4, p. 819-853 35 p.

    Research output: Contribution to journalJournal articlepeer-review

  37. Published

    Hankel operators that commute with second order differential operators.

    Blower, G., 1/06/2008, In: Journal of Mathematical Analysis and Applications. 342, 1, p. 601-614 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  38. Published

    Optimal scaling for random walk metropolis on spherically constrained target densities

    Neal, P. J. & Roberts, G., 06/2008, In: Methodology and Computing in Applied Probability. 10, 2, p. 277-297 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  39. Published

    Quantum stochastic convolution cocycles II

    Lindsay, J. M. & Skalski, A. G., 06/2008, In: Communications in Mathematical Physics. 280, 3, p. 575-610 36 p.

    Research output: Contribution to journalJournal articlepeer-review

  40. Published

    Integrable operators and squares of Hankel operators.

    Blower, G., 15/04/2008, In: Journal of Mathematical Analysis and Applications. 340, 2, p. 943-953 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  41. Published

    Integrable operators and the squares of Hankel operators

    Blower, G., 15/04/2008, In: Journal of Mathematical Analysis and Applications. 340, 2, p. 943-953 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  42. Published

    Network epidemic models with two levels of mixing

    Ball, F. & Neal, P., 03/2008, In: Mathematical Biosciences. 212, 1, p. 69-87 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  43. Published

    Generalised linear mixed model analysis via sequential Monte Carlo sampling

    Fan, Y., Leslie, D. S. & Wand, M. P., 1/01/2008, In: Electronic Journal of Statistics. 2, p. 916-938 22 p.

    Research output: Contribution to journalJournal articlepeer-review

  44. Published

    Operators associated with soft and hard spectral edges from unitary ensembles.

    Blower, G., 1/01/2008, In: Journal of Mathematical Analysis and Applications. 337, 1, p. 239-265 27 p.

    Research output: Contribution to journalJournal articlepeer-review

  45. Published

    Banach function algebras with dense invertible group

    Dales, H. G. & Feinstein, J. F., 2008, In: Proceedings of the American Mathematical Society. 136, 4, p. 1295-1304 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  46. Published

    On similarities between inference in game theory and machine learning

    Rezek, I., Leslie, D. S., Reece, S., Roberts, S. J., Rogers, A., Dash, R. K. & Jennings, N. R., 2008, In: Journal of Artificial Intelligence Research. 33, p. 259-283 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  47. Published

    On the path structure of a semimartingale arising from monotone probability theory

    Belton, A. C. R., 2008, In: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 44, 2, p. 258-279 22 p.

    Research output: Contribution to journalJournal articlepeer-review

  48. Published

    Planar aggregation and the coalescing Brownian flow.

    Norris, J. & Turner, A., 2008, In: arxiv.org.

    Research output: Contribution to journalJournal article

  49. Published

    Stochastic Fictitious Play using Particle Filters to update the beliefs of opponents strategies

    Smyrnakis, M. & Leslie, D. S., 2008, Optimization in Multi-Agent Systems workshop OptMas, 17th International Conference on Autonomous Agents and Multiagent Systems AAMAS 2008.. Padgham, L., Parkes, D. & Müller, J. (eds.). INESC-ID, 8 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  50. Published

    The ALADDIN project: intelligent agents for disaster management

    Adams, N. M., Field, M., Gelenbe, E., Hand, D. J., Jennings, N. R., Leslie, D. S., Nicholson, D., Ramchurn, S. D., Roberts, S. J. & Rogers, A., 2008, International Workshop on Robotics for Risky Interventions and Surveillance of the Environment. International Advanced Robotics Programme, 9 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNConference contribution/Paperpeer-review

  51. 2007
  52. Published

    The chaotic-representation property for a class of normal martingales

    Belton, A. C. R. & Attal, S., 1/11/2007, In: Probability Theory and Related Fields. 139, 3-4, p. 543-562 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  53. Published

    Biflatness of $\ell^1$-semilattice algebras

    Choi, Y., 10/2007, In: Semigroup Forum. 75, 2, p. 253-271 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  54. Published

    Classifying Higher Rank Toeplitz Operators.

    Power, S. C., 16/08/2007, In: New York Journal of Mathematics. 13, p. 271-298 28 p.

    Research output: Contribution to journalJournal articlepeer-review

Back to top